MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PROTECTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. PROTECTA CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D334TRG
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of concomitant products: 429688 lead, implanted: (b)(6) 2015.Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was evaluated in clinic and the cardiac resynchronization therapy defibrillator (crt-d) had reached premature elective replacement indicator (eri).The left ventricular (lv) lead also showed a high pacing threshold, along with inconsistent capture.The lv output was increased and the device was later explanted and replaced.No patient complications have been reported as a result of this event.

Brand Name
PROTECTA CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7415089
Report Number3004209178-2018-07142
Device Sequence Number19241535
Product Code NIK
UDI-Device Identifier00613994677853
UDI-Public00613994677853
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2016
Device Model NumberD334TRG
Device Catalogue NumberD334TRG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR